Journal of Symbolic Logic

Subgroups of Stable Groups

Frank Wagner

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We define the notion of generic for an arbitrary subgroup $H$ of a stable group, and show that $H$ has a definable hull with the same generic properties. We then apply this to the theory of stable fields.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 1 (1990), 151-156.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743190

Mathematical Reviews number (MathSciNet)
MR1043549

Zentralblatt MATH identifier
0709.03029

JSTOR
links.jstor.org

Citation

Wagner, Frank. Subgroups of Stable Groups. J. Symbolic Logic 55 (1990), no. 1, 151--156. https://projecteuclid.org/euclid.jsl/1183743190


Export citation